On the stability of electromagnetic field in inverted mediaстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 5 декабря 2014 г.

Работа с статьей


[1] Antonov V. A., Kondayev B. P. On the stability of electromagnetic field in inverted media // Journal of Experimental and Theoretical Physics. — 2002. — Vol. 95, no. 2. — P. 206–209. Abstract The dispersion equation in the problem of electromagnetic field stability in an infinite inverted homogeneous medium is analyzed rigorously. The instability region for small quantum numbers k is established. It is found that, in contrast to the prevailing opinion, a continuous transition is also possible between polariton waves and electromagnetic waves upon a gradual variation of k; in this case, the two types of waves cannot be separated. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть